advertisement
Question
Posted by: Ana | 2012-05-25

Ana and Thinz

Hi there,

I have Pro Ana for 10 years now it started when I was 18 and I am 28 now. In the beginning of my ED I abbused Thinz diet tablets I took about 4 every day for 3 years, every time I took these tablets I had bowel movement. My question I cant go to the loo naturally anymore I have to take 2 laxatives. Is this a serious problem?

Thx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Hello Ana,
Yes, it is most concerning that you even started taking stimulants to suppress your appetite. They are highly addictive. As for the laxatives, that are also extremely dangerous to be using for the purpose you are using them. You stand the risk of seriously dehydrating yourself. This can be fatal. You really need to start the process by visiting your house doctor and explaining your past decade problems. You are seriously abusing yourself.
Regards,
Graham

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement